# SDR SWAA2024112050753

- Difficulty date: October 19, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 61,316 hours, 36,632 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Sidewall Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB SIDEWALL SUPPORT IS CORRODED (MARKED) FROM BS480+11 TO BS500D; LBL24; WL156.<[01] FCB SIDEWALL SUPPORT ASSY LBL24; WL156 REPLACED IN TTG8Q00WJ7SJ;[02] VERIFIED ITEM 1.
